MathSciNet Relay Station
MathSciNet bibliographic data
MR2899688 53C44 (53C23 53C55)
Song, Jian; Yuan, Yuan Metric flips with Calabi ansatz. Geom. Funct. Anal. 22 (2012), no. 1, 240–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement